# SDR SWIA2019121746903

- Difficulty date: October 31, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE IN AEB AT FS 621-FS-625 STR 14L IS CRACKED      (C-CHECK)   RO:12/14/2019   REMOVED AND REPLACED ANGLE AT AEB FS 621-625 STR 14L IAW CRJ200 SRM.
